Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Treatment of a child with acute cyclosporine overdose

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Wallemacq PE, Lesne ML (1985) Accidental massive IV administration of cyclosporine in man. Clin Pharm 19:29–30

  2. 2.

    Schroeder TJ, Wadhwa NK, Pesce AJ, First MR (1986) An acute overdose of cyclosporine. Transplantation 41:406–409

  3. 3.

    Meer K, Houwen RHJ de Bijleveldetal CMA (1989) Blood concentrations after accidental cyclosporine overdose. Eur J Pediatr 149: 219–220

  4. 4.

    Ventkataramanan R, Ptachcinski RJ, Burckart GJ, Yang SL, Starzl TE, Van Theil DH (1984) The clearance of cyclosporine by hemodialysis. J Clin Pharmacol 24:11–12

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Anderson, A.B., Primack, W. Treatment of a child with acute cyclosporine overdose. Pediatr Nephrol 6, 222 (1992). https://doi.org/10.1007/BF00866326

Download citation

Key words

  • Cyclosporine
  • Toxicity